MAUDE Adverse Event Report: SYNTHES GMBH CANNULATED REAMER DISTAL/22MM

SYNTHES GMBH CANNULATED REAMER DISTAL/22MM
Catalog Number 03.211.022
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported during surgery for a foot procedure, on (b)(6) 2024, that the reamers were extremely dull and were no longer cutting bone.Cannot complete case with these items.Surgery was not delayed and the procedure was completed successfully.There were no fragments generated.This report is for one cannulated reamer distal/22mm for (b)(4).(b)(4) to capture additional impacted products.

Brand Name
CANNULATED REAMER DISTAL/22MM
Common Device Name
REAMER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19325778
Report Number8030965-2024-06302
Device Sequence Number11405267
Product Code HTO
UDI-Device Identifier10886982076144
UDI-Public(01)10886982076144
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.211.022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2024
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANNULATED DISTAL REAMER Ø22; CANNULATED DISTAL REAMER Ø22; CANNULATED DISTAL REAMER Ø22; CANNULATED PROXIMAL REAMER Ø22
Patient SexUnknown